# SDR SWAA2019091236816

- Difficulty date: September 7, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,534 hours, 32,571 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STAB STA 111.10 CRACKED AT #1 STIFFENER.  REPAIRED #1 STIFFENER PER SRM.
